Alert archive / Missouri / Wind Advisories in 2019

Wind Advisory 7, NWS Springfield, MO

April 10, 201919 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this wind advisory at Apr 10, 2019, 3:21 AM CDT for 19 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 10, 2019, 10:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2019, 3:21 AM CDT (08:21 UTC)
In effect from
Apr 10, 2019, 10:00 AM CDT
Expired
Apr 10, 2019, 10:00 PM CDT
In force
12 hr
Issued by
NWS Springfield, MO
All 22 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Polk County, MO, St. Clair County, MO, Stone County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 36 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2602 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

866 
WWUS73 KSGF 100821
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
321 AM CDT Wed Apr 10 2019

...Strong winds today...

.Strong lower pressure over the High Plains this morning will 
continue to strengthen today. Strong winds will develop by mid 
morning and continue into the evening hours.

KSZ073-097-101-MOZ066-077-088-093-101-102030-
/O.NEW.KSGF.WI.Y.0007.190410T1500Z-190411T0300Z/
Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-McDonald-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Kenoma, Lamar, Joplin, 
Carthage, Neosho, Anderson, Noel, Goodman, South West City, 
Pineville, and Rocky Comfort
321 AM CDT Wed Apr 10 2019

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

The National Weather Service in Springfield has issued a Wind
Advisory, which is in effect from 10 AM this morning to 10 PM CDT
this evening. 

* TIMING...Mid morning today through this evening

* WINDS...South winds of 20 to 35 mph with gusts to 45 mph.

* Impacts...High profile vehicles will need to take extra care. 
  Motorists should use caution while driving on area roadways. 
  Outdoor objects could become displaced if not secured 
  properly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Raberding
4 follow-up statements
139 
WWUS73 KSGF 101435 AAA
NPWSGF

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Springfield MO
935 AM CDT Wed Apr 10 2019


MOZ067-068-078>080-089>091-094-095-102-103-110300-
/O.EXA.KSGF.WI.Y.0007.190410T1500Z-190411T0300Z/
St. Clair-Hickory-Cedar-Polk-Dallas-Dade-Greene-Webster-Lawrence-
Christian-Barry-Stone-
Including the cities of Tiffin, Appleton City, Johnson City, 
Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, 
Cross Timbers, Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Aurora,
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Monett, Madry, Cassville, Kimberling City, Crane, Elsey,
Indian Point, and Silver Dollar City
935 AM CDT Wed Apr 10 2019

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

The National Weather Service in Springfield has issued a Wind
Advisory, which is in effect until 10 PM CDT this evening. 

* TIMING...Mid morning today through this evening.

* WINDS...South winds of 20 to 35 mph with gusts to 50 mph.

* Impacts...High profile vehicles will need to take extra care. 
  Motorists should use caution while driving on area roadways. 
  Outdoor objects could become displaced if not secured 
  properly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

KSZ073-097-101-MOZ066-077-088-093-101-110300-
/O.CON.KSGF.WI.Y.0007.190410T1500Z-190411T0300Z/
Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-McDonald-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Kenoma, Lamar, Joplin, 
Carthage, Neosho, Anderson, Noel, Goodman, South West City, 
Pineville, and Rocky Comfort
935 AM CDT Wed Apr 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* TIMING...Mid morning today through this evening.

* WINDS...South winds of 20 to 35 mph with gusts to 50 mph.

* Impacts...High profile vehicles will need to take extra care. 
  Motorists should use caution while driving on area roadways. 
  Outdoor objects could become displaced if not secured 
  properly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Burchfield
403 
WWUS73 KSGF 101539
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
1039 AM CDT Wed Apr 10 2019

MOZ081-092-110300-
/O.EXA.KSGF.WI.Y.0007.000000T0000Z-190411T0300Z/
Laclede-Wright-
Including the cities of Lynchburg, Lebanon, Dawson, Graff, 
Mountain Grove, Duncan, and Mansfield
1039 AM CDT Wed Apr 10 2019

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

The National Weather Service in Springfield has issued a Wind
Advisory, which is in effect until 10 PM CDT this evening. 

* TIMING...Mid morning today through this evening.

* WINDS...South winds of 20 to 35 mph with gusts to 50 mph.

* Impacts...High profile vehicles will need to take extra care. 
  Motorists should use caution while driving on area roadways. 
  Outdoor objects could become displaced if not secured 
  properly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

KSZ073-097-101-MOZ066>068-077>080-088>091-093>095-101>103-110300-
/O.CON.KSGF.WI.Y.0007.000000T0000Z-190411T0300Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar-
Polk-Dallas-Jasper-Dade-Greene-Webster-Newton-Lawrence-Christian-
McDonald-Barry-Stone-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, 
Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, 
Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, 
Charity, Foose, March, Plad, Windyville, Olive, Joplin, Carthage,
Greenfield, Lockwood, Meinert, Springfield, Marshfield, 
Northview, Seymour, Rogersville, Neosho, Aurora, Mount Vernon, 
Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
and Silver Dollar City
1039 AM CDT Wed Apr 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* TIMING...Mid morning today through this evening.

* WINDS...South winds of 20 to 35 mph with gusts to 50 mph.

* Impacts...High profile vehicles will need to take extra care. 
  Motorists should use caution while driving on area roadways. 
  Outdoor objects could become displaced if not secured 
  properly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Schaumann
604 
WWUS73 KSGF 102012
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
312 PM CDT Wed Apr 10 2019

...Wind advisory through 10 pm tonight and from 10 AM to 7 PM
Thursday...

.A very strong low will lift northeast from the high plains into
Iowa on Thursday. A front trailing the low will push through the
Missouri Ozarks and southeast Kansas. Strong southerly winds will
continue through this evening over western Missouri and southeast
Kansas with 35 to 50 mph winds still possible. Drier air will rush
into the area behind the front on Thursday with winds picking up
once again into the 35 to 50 mph range.

KSZ073-097-101-MOZ066>068-077>081-088>095-101>103-110815-
/O.NEW.KSGF.WI.Y.0008.190411T1500Z-190412T0000Z/
/O.CON.KSGF.WI.Y.0007.000000T0000Z-190411T0300Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar-
Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-McDonald-Barry-Stone-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, 
Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, 
Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, 
Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, 
Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Anderson, Noel, Goodman, South West City, Pineville, 
Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, 
Elsey, Indian Point, and Silver Dollar City
312 PM CDT Wed Apr 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY...

The National Weather Service in Springfield has issued a Wind
Advisory, which is in effect from 10 AM to 7 PM CDT Thursday. 

* TIMING...Through this evening and again on Thursday morning
  through 7 pm Thursday

* WINDS...South winds of 20 to 35 mph with gusts to 50 mph.

* Impacts...High profile vehicles will need to take extra care. 
  Motorists should use caution while driving on area roadways. 
  Outdoor objects could become displaced if not secured 
  properly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

MOZ055>058-069>071-082-083-096>098-104>106-110815-
/O.NEW.KSGF.WI.Y.0008.190411T1500Z-190412T0000Z/
Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent-
Douglas-Howell-Shannon-Taney-Ozark-Oregon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, 
Bangert, Darien, Gladden, Howes, Jadwin, Salem, Vanzant, Ava, 
Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, 
Siloam Springs, South Fork, West Plains, White Church, Teresita, 
Winona, Birch Tree, Montier, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
312 PM CDT Wed Apr 10 2019

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY...

The National Weather Service in Springfield has issued a Wind
Advisory, which is in effect from 10 AM to 7 PM CDT Thursday. 

* TIMING...From mid morning Thursday through the early afternoon.

* WINDS...South to southwest winds of 25 to 30 mph and gusts up to
  50 mph will be possible.

* IMPACTS...High profile vehicles will need to take extra care. 
  Motorists should use caution while driving on area roadways. 
  Outdoor objects could become displaced if not secured 
  properly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Lindenberg
381 
WWUS73 KSGF 110253
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
953 PM CDT Wed Apr 10 2019

...Wind advisory from 10 AM to 7 PM Thursday...

.A very strong low will lift northeast from the high plains into
Iowa on Thursday. A front trailing the low will push through the
Missouri Ozarks and southeast Kansas.Drier air will rush into the
area behind the front on Thursday with winds picking up once 
again into the 35 to 50 mph range.

KSZ073-097-101-MOZ066>068-077>081-088>095-101>103-111500-
/O.EXP.KSGF.WI.Y.0007.000000T0000Z-190411T0300Z/
/O.CON.KSGF.WI.Y.0008.190411T1500Z-190412T0000Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar-
Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-McDonald-Barry-Stone-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, 
Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, 
Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, 
Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, 
Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Anderson, Noel, Goodman, South West City, Pineville, 
Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, 
Elsey, Indian Point, and Silver Dollar City
953 PM CDT Wed Apr 10 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

* TIMING...Thursday morning through 7 pm Thursday 

* WINDS...South winds of 20 to 35 mph with gusts to 50 mph.

* Impacts...High profile vehicles will need to take extra care. 
  Motorists should use caution while driving on area roadways. 
  Outdoor objects could become displaced if not secured 
  properly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

MOZ055>058-069>071-082-083-096>098-104>106-111500-
/O.CON.KSGF.WI.Y.0008.190411T1500Z-190412T0000Z/
Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent-
Douglas-Howell-Shannon-Taney-Ozark-Oregon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, 
Bangert, Darien, Gladden, Howes, Jadwin, Salem, Vanzant, Ava, 
Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, 
Siloam Springs, South Fork, West Plains, White Church, Teresita, 
Winona, Birch Tree, Montier, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
953 PM CDT Wed Apr 10 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
THURSDAY...

* TIMING...Thursday morning through 7 pm Thursday 

* WINDS...South to southwest winds of 25 to 30 mph and gusts up 
  to 50 mph will be possible. 

* IMPACTS...High profile vehicles will need to take extra care. 
  Motorists should use caution while driving on area roadways. 
  Outdoor objects could become displaced if not secured 
  properly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Albano

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Apr 10, 3:02 AM CDT, 19 minutes earlier.

Area forecast discussion, Apr 10, 3:02 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
302 AM CDT Wed Apr 10 2019

.SHORT TERM...(Today and tonight)
Issued at 302 AM CDT Wed Apr 10 2019

Main forecast concern is on winds today along with fire weather
conditions.

Early this morning a long wave trough was located over the
intermountain region. An area of low pressure had developed over
northeast Colorado and this will continue to deepen through the day
today. The strengthening pressure gradient and associated 60+ knot
850mb jet will result in windy conditions today, reaching wind
advisory criteria for southeast Kansas and far western Missouri.
The strong southerly winds, a mild start to the day and only some
high clouds will make for a very warm day, with most areas hitting
80, and some areas of southwest Missouri and southeast Kansas
reaching the mid 80s. In addition, there could be a few hours this
afternoon that portions of the area have elevated to locally
significant fire weather conditions.

It will remain breezy and mild tonight as the main low center pushes
out into Kansas. GFS continues to be the slower of the models keeping
the low in central Kansas by 12Z, while the NAM lifts it to near
Omaha.  Look for overnight lows in mainly in the 60s.

.LONG TERM...(Thursday through Tuesday)
Issued at 302 AM CDT Wed Apr 10 2019

The aforementioned low will pull northeast Thursday, with the
surface boundary pushing into and though the area. Drier and cooler
air will overspread the area. The pressure gradient will remain
quite strong, so another windy day is in store. With the drier
air, will see elevated to significant fire weather concerns as
relative humidity values drop into the 20s. Will have to watch for
the potential of Red Flag Conditions being met, especially during
the afternoon hours. Models continue to be quite meager with any
convective potential with the front, but do have lower
probabilities. Initiation may actually be just east of the
forecast area late in the afternoon.

As the colder air spills into the region Thursday night,
temperatures will drop off into the middle 30s, especially over
the western half of the region. At this time it looks as though
pressure gradient will remain strong enough for enough low level
mixing to keep frost potential at a minimum.

A surface high builds across the region for Friday, but despite the
sun and lighter winds, temperatures will be considerably cooler with
highs ranging from the mid 50s over southeast Kansas to the lower
60s in south central Missouri. This cooler air will hang around into
Friday night, as the high drifts northward. There will be an
increase in clouds as the next weather system begins to lift
northeast towards the area. Coolest temperatures Friday night in the
mid 30s will be over central Missouri under the high.

A shortwave and attendant surface low lift northeast out of Texas
for the weekend. This will bring our next chance for measurable rain
to the region. With the clouds and showers, temperatures will remain
on the cool side with highs just in the 50s.

Upper ridging then builds in for Monday and Tuesday with dry weather
and warming temperatures back to seasonal normals.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1145 PM CDT Tue Apr 9 2019

An area of surface low pressure will spread into and across the
Plains overnight through the day on Wednesday. Low level wind
shear will be possible overnight and again Wednesday evening.
Gusty southerly winds will develop Wednesday morning and occur
through the evening hours ahead of the low pressure system. VFR
flight conditions are expected.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory from 10 AM this morning to 10 PM CDT this evening
     for MOZ066-077-088-093-101.

KS...Wind Advisory from 10 AM this morning to 10 PM CDT this evening
     for KSZ073-097-101.

&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Wise
Hazardous weather outlook, Apr 9, 3:08 PM CDT, 12 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
308 PM CDT Tue Apr 9 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-102015-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
308 PM CDT Tue Apr 9 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

  Another strong storm system is expected to move into the Plains
  Wednesday with strong south winds gusting from 35 to 45 mph.
  This will lead to elevated to significant fire concerns for
  woodland fuels.

  A frontal boundary will move through on Thursday, with strong
  southwest winds expected to gust to near 40 mph again, along
  with low relative humidity levels. This will result in elevated
  to significant fire weather concerns for mainly woodland fuels.

  Isolated thunderstorms will be possible Thursday over the
  eastern Ozarks.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 10:40 AM CDTRed Flag WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 25 more8 hr
Apr 10, 3:12 PM CDTWind AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more24 hr

Nearby

Wind Advisories in Missouri, 2019Wind Advisories in Kansas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.